Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

I gave my Bedlington terrier one dose of Dia-IonX yesterday afternoon. Last night he vomited 3 times. Last week he was on Predizone for IBS - Inflamatory Bowel Syndrome. I did not realize that Dia-IonX was for primarily for diabetes symptoms. Would giving Dia-IonX cause the vomiting? He has the excessive thirst and urination from the Predizone; however I thought the Dia-IonX would help. Should I continue the Dia-IonX? Thank you.

Smartliving Guest asked this
April 18, 2016 at 5:49 PM

A:

Coaches
1

Dear Dr. Sanabria,

I would reduce the DIA-IONX until the vomiting has stopped. I would give only one drop twice a day on the meals until he is a little better. Then you can start to increase by one drop twice daily each day until you see improvement or reach his amount of a half dose twice daily. DIA-IONX contains homeopathic remedies that support the liver and kidneys and facilitates detoxification. So we need to slow the process down by using less. What kind of food and water do you give your dog?

Please let us know how he responds so we can help guide you.

Best regards,

Dr. Char www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
April 19, 2016 at 9:02 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

CanineDogHealthVomit

Short URL: https://www.smartlivingnetwork.com/q5641

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback